MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD INSYTE PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD INSYTE PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381233
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte pnk 20ga x 1.0in leaked.It was reported by the consumer reported the issue the customer is having is they are leaking from the pink connector, and this could increase the risk of infection i have attached our product complaint form.We will be crediting the customer 7 boxes.Verbatim: rcc received a complaint via email.Email(s) attached.We have received a complaint for 7 boxes.The issue the customer is having is they are leaking from the pink connector and this could increase the risk of infection i have attached our product complaint form.We will be crediting the customer 7 boxes.Please let me know how to proceed.Occurrences: recurring - customer did not record.Product description: catheter iv insyte 20x1.01in pink.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batches.All the returned representative samples passed visual inspection and functional tests results were within the product specifications.As current controls, there are outgoing and hourly in-process visual inspections in place to check for adapter and tubing damage.There is also a daily outgoing functional test in place to check for catheter leakage.As the actual sample was not returned for investigation, the actual root cause could not be determined.
 
Event or Problem Description
Material#: 381233.Lot#: 2234335.It was reported by the consumer reported the issue the customer is having is they are leaking from the pink connector, and this could increase the risk of infection i have attached our product complaint form.We will be crediting the customer 7 boxes.Verbatim: rcc received a complaint via email.Email(s) attached.We have received a complaint for 7 boxes of item 333-381233 lot#2234335 exp.2027-08-31.The issue the customer is having is they are leaking from the pink connector and this could increase the risk of infection i have attached our product complaint form.We will be crediting the customer 7 boxes.Please let me know how to proceed.Occurrences: recurring - customer did not record product code: 381233.Product description: catheter iv insyte 20x1.01in pink lot/serial #: (b)(6).Expiry date: 8/31/2027.
 
Additional Manufacturer Narrative
Photo evaluation: 1 photo was received for investigation.Unable to evaluate the reported leakage defect from the returned photo due to the photo was only showing a zoom out view of the products inside packaging.Based on device history record review, no abnormality was observed during the production of the affected batches.As current controls, there are outgoing and hourly in-process visual inspections in place to check for adapter and tubing damage.There is also a daily outgoing functional test in place to check for catheter leakage.As the actual sample was not returned for investigation, the actual root cause could not be determined.
 
Event or Problem Description
Material#: 381233 lot#: 2234335 it was reported by the consumer reported the issue the customer is having is they are leaking from the pink connector, and this could increase the risk of infection i have attached our product complaint form.We will be crediting the customer 7 boxes.Verbatim: rcc received a complaint via email.Email(s) attached.We have received a complaint for 7 boxes of item 333-381233 lot#2234335 exp.2027-08-31.The issue the customer is having is they are leaking from the pink connector and this could increase the risk of infection i have attached our product complaint form.We will be crediting the customer 7 boxes.Please let me know how to proceed.Occurrences: recurring - customer did not record product code: 381233.Product description: catheter iv insyte 20x1.01in pink.Lot/serial #: (b)(6).Expiry date: 8/31/2027.

Brand Name
BD INSYTE PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18460662
Report Number2243072-2023-02282
Device Sequence Number19624876
Product Code FOZ
UDI-Device Identifier30382903812333
UDI-Public(01)30382903812333
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryCA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381233
Device Lot Number2234335
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer02/07/2024
03/25/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/07/2024
03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown